Rocky Mountain Journal of Mathematics

Local semigroups in Lie groups and locally reachable sets

K. Hofmann and J. Lawson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 20, Number 3 (1990), 717-735.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073095

Digital Object Identifier
doi:10.1216/rmjm/1181073095

Mathematical Reviews number (MathSciNet)
MR1073719

Zentralblatt MATH identifier
0717.93032

Keywords
Local semigroups locally reachable sets Lie algebra

Citation

Hofmann, K.; Lawson, J. Local semigroups in Lie groups and locally reachable sets. Rocky Mountain J. Math. 20 (1990), no. 3, 717--735. doi:10.1216/rmjm/1181073095. https://projecteuclid.org/euclid.rmjm/1181073095


Export citation

References

  • N. Bourbaki, Fonctions d'une variable réelle I et II, Hermann, Paris.
  • --------, Groupes et algèbres de Lie, Hermann, Paris, 1972, Chapters 2, 3.
  • R. Brockett, Lie algebras and Lie groups in control theory, Geometric Methods in System Theory, Proc. of 1973 London NATO Advanced Study Institute, D. Reidel, Hingham, MA., 1973, 43-82.
  • G.E. Graham, Differentiable semigroups, Lecture Notes in Math. 998 Springer-Verlag, New York, 1983, 57-127.
  • J. Hilgert and K.H. Hofmann, On Sophus Lie's fundamental theorem, J. Funct. Anal. 67 (1986), 1-27.
  • R. Hirschorn, Topological semigroups, sets of generators and controllability, Duke J. Math. 40 (1973), 937--949.
  • K.H. Hofmann, and J.D. Lawson, Foundations of Lie semigroups, Lecture Notes in Math. 998 Springer-Verlag, New York, 1983, 128-201.
  • --------, On Sophus Lie's fundamental theorems I, Indag. Math. (4), 45 (1983), 453-466.
  • --------, On Sophus Lie's fundamental theorems II, Indag. Math. (3), 46 (1984), 255-265.
  • G.I. Ol'shanskii, Invariant cones in Lie albegras, Lie semigroups, and the holomorphic discrete series, Funktsional. Ana. Prilozhen. 15 (1981), 53--66; Translations 1982, 275--285.
  • --------, Convex cones in symmetric Lie algebras, Lie semigroups, and invariant casual (order) structures on pseudo-Riemannian symmetric spaces, Soviet Math. Dokl. 26 (1982), 97-101.
  • H.J. Sussmann, Existence and uniqueness of minimal realizations of non-linear systems, Math. Systems Theory 10 (1977), 263-284.